# SDR R61A201508200559

- Difficulty date: August 20, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000255
- Aircraft time: 13,320 hours, 8,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 19065282001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND UNDER FLOOR PANEL 252 DRF, FRAME 84 RT FLOORBEAM GUSSET CORRODED.  MAINTENANCE R & R GUSSET PN 190-65282-001 IAW SRM 51-41-02, 51-43-04, 41-46-02.
